MAUDE Adverse Event Report: DEPUY MITEK LLC US TIBIAL GUIDE ARM - TIP AIMER; BONENAIL GUIDEWIRE

DEPUY MITEK LLC US TIBIAL GUIDE ARM - TIP AIMER; BONENAIL GUIDEWIRE
Model Number 219393
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).Investigation summary: according to the information provided, it was reported some rust spots especially on the writings (letters) on the instruments.He says this is bad quality of marking the writings.The complaint device was received and evaluated.Visual observation reveals the device is dull, worn, laser markings are faded and corroded.The complaint can be confirmed.The possible root cause for the reported failure can be attributed to field wear due to rough handling.However, this cannot be conclusive determined.As a potential cause cannot be associated to manufacturing, therefore a manufacturing record evaluation is not required.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
This is report 1 of 6 for the same event.It was reported by the affiliate in (b)(6) that during sterilization prior to an unknown surgery on an unknown date, it was observed that the pathmaker tunnel notcher *ea device had some rust spots particularly on the writings (letters).It was not reported if there was a delay in the surgical procedure.It was not reported if a spare device was available for use.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: correction: b5: it was reported on the initial report that this is report 1 of 6 for the same event.The correct statement is "this is report 6 of 6 for the same event.

Brand Name
TIBIAL GUIDE ARM - TIP AIMER
Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10503977
Report Number1221934-2020-02405
Device Sequence Number3155321
Product Code FZX
UDI-Device Identifier10886705006229
UDI-Public10886705006229
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number219393
Device Catalogue Number219393
Device Lot NumberNW242083
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2020
Initial Date Received by Manufacturer 09/08/2020
Supplement Date Received by Manufacturer09/08/2020
Initial Report FDA Received Date09/08/2020
Supplement Report FDA Received Date09/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1